# SDR SWAA2022022470570

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z ANGLE HAS AREAS OF CORROSION FROM BS 727E + 8' TO BS 827' LBL 22'. / REMOVED CORROSION FROM LH Z ANGLE AFT PIT STA 727E+8-849 IAW SRM 51-10-02-0G-0 Z ANGLE 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2 P/N FOR NEW Z ANGLE BACR 1496-377 IAW BOEING DWG 146A7502 REV A FABBED Z ANGLE IAW BOEING DWG 146A7502 REV 1- INSTALLED Z ANGLE IAW SRM 51-40-02-0G-0 & BOEING DWG 146A7500 REV- PERFORMED BONDED NUTPLATE TEST IAW SRM 51-40-10-2R-0 APPLIED CIC IAW AMM 51-21-91-620-802.
